# SDR 03FDEA01882

- Difficulty date: October 24, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N270
- Make and model: Boeing 727-23
- Aircraft serial: 22035
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SEVERAL NUT PLATE HOLES IN LONG FLOORBEAM LBL 25, WL 208, BS 760-850.
